# SDR ASOA2015082813674

- Difficulty date: August 28, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE EMERGENCY EXIT LIGHT LENS CRACKED.  R & R WARDROBE LOWER EMERGENCY EXIT LIGHT LENS, REF AMM TASK 33-51-10-000-801 AND 33-51-10-400-801.
